# SDR AALA202506308827

- Difficulty date: June 27, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N164NN
- Make and model: Airbus A321-231
- Aircraft serial: 6909
- Aircraft time: 27,752 hours, 11,003 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ODOR IN CABIN AND FLIGHT DECK ON TAXI OUT AND IN CLIMB, MUSTY/DIRTY SOCK SMELL. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
